# SDR COMA2010040150080

- Difficulty date: March 31, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 37,073 hours, 33,452 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R5321169
- Condition: Cracked
- Location: Lt Wing
- Part time: 37,073 hours, 33,452 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LT BOOST PUMP MOUNT HOLE IS CRACKED.  REPAIRED DAMAGED HOLE IAW REO 601R-57-21-169.
